# SDR FXGA201307291348

- Difficulty date: July 29, 2013
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- Aircraft time: 33,629 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 167
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND WINDOW AT BS 167, STRINGER 12R.  CORROSION IS LOCATED BETWEEN THE OUTER SKIN & WINDOW CUT OUT DOUBLER.  THE OUTER SKIN WILL BE CUT OUT & THE INTERNAL DOUBLER WILL BE CLEANED UP & PROTECTED FOR CORROSION.  THE AREA WILL BE REPAIRED WITH A 2024-T3, 0.063 INCHES DOUBLER IAW DWG 1348-01 EO 1348.
